# SDR SWIA202161895

- Difficulty date: August 31, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL OUTBOARD LEADING EDGE CHAFED ON INNER SURFACE     (C-CHECK RO 10/22/2021)    LH LOWER TRANSCOWL OUTBOARD LEADING EDGE  BLENDED AND FINISH RESTORED AND REPLACED COAMING REF REO 670-54-21-1207 REV. A DATED 2015-08-27, REO 690-54-21-394 REV.-- DATED 2021-09-14, REO 690-54-21-395 REV.-- DATED 2021-09-23, CRJ900 SRM 51-42-10-001-001-A01 REV. 38 DATED JUL 25/2020 AND CRJ900 SRM 51-42-06-001-001-A01 REV.38 DATED JUL 25/2020. COMPLIED WITH 51-900-1002-SKY.
